Skip to Main content Skip to Navigation
Journal articles

Explicit $n$-descent on elliptic curves III. Algorithms

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02351088
Contributor : Denis Simon <>
Submitted on : Wednesday, November 6, 2019 - 11:46:15 AM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Links full text

Identifiers

Collections

Citation

J. Cremona, T. Fisher, C. O’neil, M. Stoll, Denis Simon. Explicit $n$-descent on elliptic curves III. Algorithms. Mathematics of Computation, American Mathematical Society, 2015, 84 (292), pp.895-922. ⟨10.1090/S0025-5718-2014-02858-5⟩. ⟨hal-02351088⟩

Share

Metrics

Record views

51